MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MOTOR MR8 ELECTRIC; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS MOTOR MR8 ELECTRIC; MOTOR, DRILL, ELECTRIC
Model Number EM810
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the learned that the hospital had this electric motor set aside for repair on this date - 12/16/2024 when i went to see the supply coordinator about a different motor issue and it was set aside in a box.It had a label on it saying "motor overheating".I sent an email to the crn requesting more details but what the supply staff advise is that it over heated and there were no issues to patient and a different motor was used in surgery.I will add any more information i receive from the crn once jodi broach responds.There was no patient involved with this event.

Brand Name
MOTOR MR8 ELECTRIC
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21124380
Report Number1625507-2025-00030
Device Sequence Number8760540
Product Code HBC
UDI-Device Identifier00643169912113
UDI-Public00643169912113
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM810
Device Catalogue NumberEM810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown